# SDR VNAA2016091400034

- Difficulty date: September 14, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 13,706 hours, 9,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL STRINGER 3L AT BS 281 HAS VISUAL INDICATION OF A CRACK. MAINTENANCE PERFORMED A REPAIR IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
